# SDR REXA2021121301127

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 29,087 hours, 19,573 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT, RAN QRH, MESSAGE CLEARED THEN CAME BACK WHEN THE GEAR WAS RETRACTED.	REMOVED AND REPLACED LHOB BRAKE TEMP SENSOR IAW CRJ900 AMM 32-46-01
